Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 201-242
http://dx.doi.org/10.1155/S0161171283000204

Unbounded functions in the unit disk

Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA

Received 24 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. R. Sons, “Unbounded functions in the unit disk,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 201-242, 1983. https://doi.org/10.1155/S0161171283000204.